View Single Post
  #3  
Old 11-01-17, 11:50 AM
Unmanagable's Avatar
Unmanagable Unmanagable is offline
Societal Malarkey Sorter
 

Join Date: May 2011
Location: Over Yonder in the USA
Posts: 15,607
Thanks: 34,928
Thanked 17,691 Times in 8,858 Posts
Unmanagable has disabled reputation
Re: What Side-Effects Do You Experience from Amphetamines?

I no longer take them, but answered from memory, and checked all but erectile dysfunction, blurred vision (although I did have a prescription change/increase in my glasses around the same time to include bifocals, so it may have been attributed to the meds, too - ironically, i don't use/need those glasses anymore), and difficulty urinating (rather it was the opposite, as I went a whole lot more often).

Those issues arose with trying only two of the med options, adderal ir and vyvanse. The issues got even more intense and unbearable when the generics would get switched around.

Trying to become stable via methods being offered that seemed to be anything but stable eventually exhausted me and greatly lessened the quality of my life. To be fair, they were also adding different types of meds at the same time, which only worked to increase the intensity of my discomfort and ills.

I had tried ritalin illegally/recreationally back in my early 20s or so and it made me feel quite ill, so I had no interest in pursuing that route, or any others they suggested and started desperately seeking relief elsewhere.
__________________

"You torment yourself wondering how they could not love your burning heart. And the answer darling, you are not the star you thought you were. You are the f******g universe and not everybody is an astronaut." ~Unknown
Reply With Quote
The Following User Says Thank You to Unmanagable For This Useful Post:
aeon (11-01-17)
Sponsored Links